# SDR N6WA20130215002

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 9,747 hours, 6,397 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE MESSAGE ON EICAS DISPLAY IN FLIGHT.  R & R PX46 PROX SENSOR IAW AMM 52-70-04, OP'S CHECK OF PAX DOOR WARNING SYS GOOD AT THIS TIME FOR SERVICE.
